• Christina Bruni
    Health Guide
    January 12, 2009
    Christina Bruni
    Health Guide
    January 12, 2009

    Hi Barbara,


    Sorry, I'm not on Abilify, however, I can suggest something:


    if your pdoc believes the Abilify is sedating or will make you drowsy, ask her or him when you can take it so that you won't wind up drowsy in the morning or afternoon.


    I'm on Geodon, an atypical, and the doctor raised the morning dose instead of the evening dose, because when I was on the Stelazine, my old drug, I took the Stelazine at night and that caused me to be fatigued in the morning.


    So with the new drug, the Geodon, I take the higher dose in the morning and I'm not fatigued or drowsy in the morninig any more.


    As to "what do you mean about manic?" I don't understand what you're getting at.  Please clarify.


    Best regards,



You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.